# SDR SWAA2022071920905

- Difficulty date: June 21, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SERVICE DOOR 145AL INNER UPPER SURFACE CORROSION / [01] REMOVED SERVICE DOOR PANEL 145AL DUE TO CORROSION PER B737-700 AMM 52-49-07-000-801;[02] REMOVED CORROSION ON SERVICE DOOR PANEL 145AL PER B737-700 SRM 51-10-02-0G-0;[03] VERIFIED STEPS 1 AND 2.;[04] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.045' TOOL USED : OLYMPUS 27MG B/C 172139 CAL DUE:04/23;[05] ORIGINAL MATERIAL OF DOOR SKIN 0.100'; MAT-REMOVED 0.055'; MAT-REMAINING 0.045' FOUND OUT OF LIMITS REF B737-700 SRM 52-40-01-1A-4; FIGURE 103; DETAIL D;[06] VERIFIED STEP 5. OUT OF LIMITS.;[07] OK TO TREAT AND PRIME NEW DOOR ASSY;[08] TREATED AND PRIMED NEW SERVICE DOOR PANEL 145AL REF B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[09] VERIFIED STEP 8. PANEL TREATED AND PRIMED. OK TO TOP COAT;[10] APPLIED TOP COAT ON NEW SERVICE DOOR PANEL 145AL REF B737-700 AMM 51-21-73-370-804;[11] VERIFIED STEP 10; APPLICATION OF TOP COAT. OK TO INSTALL NEW DOOR ASSY.;[12] INSTALLED NEW SERVICE DOOR PANEL 145AL REF B737-700 AMM 52-49-07-400-801;[13] VERIFIED STEP 12. PANEL 145AL DOOR ASSY INSTALLATION. PENDING STENCIL INSTALLATION;[14] STENCIL WILL BE INSTALLED ON TASK CARD TTG8Q00DHQCC;[15] VERIFIED STEP 14.
